# SDR USAA2014012700033

- Difficulty date: January 26, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 41,957 hours, 23,810 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT WAS UNABLE TO ARM 1R DOOR.  MX CLEANED FOD FROM GIRT BAR LATCHING AREA.  ACCOMPLISHED AMM TASK 52-73-00-001-A, OPERATIONS CHECKED GOOD.
